Aa
A
A
A
Close
Bipolar Disorder Community
5.01k Members
Avatar universal

side affects of seroquel xr

I have been taking Seroquel xr 150 mg for about a month with no problem, all of a sudden i have started getting bad muscle spasms that last hours. I can't take it any more, i just take my Prozac and that alone is not helping. Is this a common side affect? will it go away? why did it start after i had been taking the medicine for over a month with no problem?
3 Responses
607502 tn?1288247540
Yes muscle tremors are a side effect yes and a common one but not painful ones - have you spoken to your doctor?  There are things that can be done and perhaps a dosage adjustment might prevent or minimise, I get them myself along with cogwheel rigidity and tremors but I have no pain from mine.

If you google Seroquel XR side effects you can find the information leaflet on the drug
585414 tn?1288941302
Yes antipsychotics can commonly cause temporary movement disorders such as akathesia (motor restlessness) and dystonia (stiffness). All of this can be treated with a side effect pill. Speak to your psychiatrist about this.
700590 tn?1279942279
Perhaps increasing your calcium and potassium intake might help?! I use to experience really intense calf cramps that would wake me up at night... they were absolutely excruciating! I now eat a banana, pretty much daily as well as taking calcium and potassium tablets and have found it really helpful. I also take a high dose of vitamin D which might have contributed to my relief too.
Anyway, just a thought!
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.